# SDR GTIA20120310377

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 20,513 hours, 9,865 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX L2 DOOR ACCUMULATOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICED PAX L2 DOOR ACCUM ASSIST BOTTLE IAW AMM 52-10-00-614-001.
